# SDR ABXA9701365

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557159
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND LEFT MAIN GEAR FLYING DOOR CORRODED ON LOWER FORWARD CORNER.  REMOVED AND REPLACED DOOR IAW DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-5 AND DC-9 MAINTENANCE MANUAL CHAPTER 32-12-1.
